A case of progressive hypertension preceding gemcitabine-associated thrombotic microangiopathy complicated by acute kidney injury and stroke.

Hdl Handle:
http://hdl.handle.net/10147/127268
Title:
A case of progressive hypertension preceding gemcitabine-associated thrombotic microangiopathy complicated by acute kidney injury and stroke.
Authors:
Phelan, Paul J; Liew, Aaron; Magee, Colm
Affiliation:
Department of Nephrology, Beaumont Hospital, Dublin 9, Ireland. paulphel@gmail.com
Citation:
A case of progressive hypertension preceding gemcitabine-associated thrombotic microangiopathy complicated by acute kidney injury and stroke. 2009, 31 (8):743-4 Ren Fail
Journal:
Renal failure
Issue Date:
2009
URI:
http://hdl.handle.net/10147/127268
DOI:
10.3109/08860220903118582
PubMed ID:
19814643
Abstract:
Gemcitabine-associated thrombotic microangiopathy is being increasingly recognized as a serious complication of treatment. We report a normotensive patient who developed progressive hypertension after commencing gemcitabine therapy. She also developed subtle changes in her platelet count and serum creatinine months before her emergent presentation. Clinicians should be aware of new onset or worsening hypertension and 'mild' biochemical changes in gemcitabine-treated patients.
Item Type:
Article
Language:
en
MeSH:
Acute Kidney Injury; Aged; Antineoplastic Agents; Deoxycytidine; Disease Progression; Female; Humans; Hypertension; Pancreatic Neoplasms; Stroke; Thrombotic Microangiopathies
ISSN:
1525-6049

Full metadata record

DC FieldValue Language
dc.contributor.authorPhelan, Paul Jen
dc.contributor.authorLiew, Aaronen
dc.contributor.authorMagee, Colmen
dc.date.accessioned2011-04-05T15:22:50Z-
dc.date.available2011-04-05T15:22:50Z-
dc.date.issued2009-
dc.identifier.citationA case of progressive hypertension preceding gemcitabine-associated thrombotic microangiopathy complicated by acute kidney injury and stroke. 2009, 31 (8):743-4 Ren Failen
dc.identifier.issn1525-6049-
dc.identifier.pmid19814643-
dc.identifier.doi10.3109/08860220903118582-
dc.identifier.urihttp://hdl.handle.net/10147/127268-
dc.description.abstractGemcitabine-associated thrombotic microangiopathy is being increasingly recognized as a serious complication of treatment. We report a normotensive patient who developed progressive hypertension after commencing gemcitabine therapy. She also developed subtle changes in her platelet count and serum creatinine months before her emergent presentation. Clinicians should be aware of new onset or worsening hypertension and 'mild' biochemical changes in gemcitabine-treated patients.-
dc.language.isoenen
dc.subject.meshAcute Kidney Injury-
dc.subject.meshAged-
dc.subject.meshAntineoplastic Agents-
dc.subject.meshDeoxycytidine-
dc.subject.meshDisease Progression-
dc.subject.meshFemale-
dc.subject.meshHumans-
dc.subject.meshHypertension-
dc.subject.meshPancreatic Neoplasms-
dc.subject.meshStroke-
dc.subject.meshThrombotic Microangiopathies-
dc.titleA case of progressive hypertension preceding gemcitabine-associated thrombotic microangiopathy complicated by acute kidney injury and stroke.en
dc.typeArticleen
dc.contributor.departmentDepartment of Nephrology, Beaumont Hospital, Dublin 9, Ireland. paulphel@gmail.comen
dc.identifier.journalRenal failureen
dc.description.provinceLeinster-

Related articles on PubMed

All Items in Lenus, The Irish Health Repository are protected by copyright, with all rights reserved, unless otherwise indicated.